# SDR 03040

- Difficulty date: November 14, 2003
- Submitted: November 17, 2003
- Operation: Air carrier
- Aircraft: N710CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21097
- Aircraft time: 62,420 hours, 17,244 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Valve
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

NR 4 ENGINE SHUT-DOWN DUE TO CROSSFEED VALVE MALFUNCTION.  ALL OTHER INDICATIONS NORMAL, AND ACCOMPLISHED NORMAL APPROACH AND LANDING.
